# SDR SWIA201025363

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 17,607 hours, 14,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 10 OUT.  (FLT 6370)  RELAMPED EMERGENCY LIGHT.
